# SDR SWIA95790

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Engine: Ge CF343A1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: N1 Contl Amp
- Part number: 5071T98P02
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE N1 AND N/FF FLUCTUATING AT CRUISE N1 96-88 PERCENT, NORMAL OPERATION AFTER RT ENGINE SPEED SWITCH TURNED OFF PER A/C ORH MANUAL MEL 26-11-1.   RIGHT ENGINE SPEED SWITCH.  RETURNED TO FIELD.  REPLACED RT ENGINE N1, CONTROL AMP IAW MM 73-21-03.  OPS  CHECKS GOOD.
